메뉴 건너뛰기




Volumn 100, Issue 1-2, 1997, Pages 142-144

Invariance of stretching and expansion spectra, and Oseledec' multiplicative ergodic theorem

Author keywords

Chaotic invariants; Liapunov exponents; Oseledec' multiplicative ergodic theorem

Indexed keywords


EID: 4243229461     PISSN: 01672789     EISSN: None     Source Type: Journal    
DOI: 10.1016/S0167-2789(96)00184-4     Document Type: Article
Times cited : (4)

References (7)
  • 1
    • 36149037990 scopus 로고
    • Characterisation of intermittency in chaotic systems
    • R. Benzi, G. Paladin, G. Parisi and A. Vulpiani, Characterisation of intermittency in chaotic systems, J. Phys. A 18 (1985) 2157-2165; add. 3281.
    • (1985) J. Phys. A , vol.18 , pp. 2157-2165
    • Benzi, R.1    Paladin, G.2    Parisi, G.3    Vulpiani, A.4
  • 2
    • 0013195694 scopus 로고
    • Generalized Lyapunov characteristic indicators and corresponding Kolmogorov like entropy of the standard mapping
    • C. Froeschlé, Ch. Froeschlé and E. Lohinger, Generalized Lyapunov characteristic indicators and corresponding Kolmogorov like entropy of the standard mapping, Celest. Mech. Dyn. Astron. 56 (1993) 307-314.
    • (1993) Celest. Mech. Dyn. Astron. , vol.56 , pp. 307-314
    • Froeschlé, C.1    Froeschlé, Ch.2    Lohinger, E.3
  • 3
    • 0000177111 scopus 로고
    • Statistical dynamics generated by fluctuations of local Lyapunov exponents
    • H. Fujisaka, Statistical dynamics generated by fluctuations of local Lyapunov exponents, Prog. Theor. Phys. 70 (1983) 1264-1275.
    • (1983) Prog. Theor. Phys. , vol.70 , pp. 1264-1275
    • Fujisaka, H.1
  • 4
    • 34250093291 scopus 로고
    • Scaling laws for invariant measures on hyperbolic and nonhyperbolic attractors
    • P. Grassberger, R. Badii and A. Politi, Scaling laws for invariant measures on hyperbolic and nonhyperbolic attractors, J. Stat. Phys. 51 (1988) 135-178.
    • (1988) J. Stat. Phys. , vol.51 , pp. 135-178
    • Grassberger, P.1    Badii, R.2    Politi, A.3
  • 5
    • 45949115280 scopus 로고
    • Anomalous scaling laws in multifractal objects
    • G. Paladin and A. Vulpiani, Anomalous scaling laws in multifractal objects, Phys. Rep. 16 (1987) 147-225.
    • (1987) Phys. Rep. , vol.16 , pp. 147-225
    • Paladin, G.1    Vulpiani, A.2
  • 6
    • 36149036759 scopus 로고
    • Invariant spectra of orbits in dynamical systems
    • N. Voglis and G.J. Contopoulos, Invariant spectra of orbits in dynamical systems, J. Phys. A 27 (1994) 4899-4909.
    • (1994) J. Phys. A , vol.27 , pp. 4899-4909
    • Voglis, N.1    Contopoulos, G.J.2


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.